CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ON MAXWELL EQUATIONS WITH THE TRANSPARENT BOUNDARY CONDITION 期刊论文
Journal of Computational Mathematics, 2008, 卷号: 26, 期号: 3, 页码: 284
Authors:  Zhiming Chen;  JeanClaude Ndlec
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
RECENT ADVANCES OF UPSCALING METHODS FOR THE SIMULATION OF FLOW TRANSPORT THROUGH HETEROGENEOUS POROUS MEDIA 期刊论文
Journal of Computational Mathematics, 2006, 卷号: 24, 期号: 3, 页码: 393
Authors:  Zhiming Chen
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
ON FINITE ELEMENT METHODS FOR INHOMOGENEOUS DIELECTRIC WAVEGUIDES 期刊论文
Journal of Computational Mathematics, 2004, 卷号: 22, 期号: 2, 页码: 188
Authors:  Chen Zhiming;  Yuan Jianhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Modelling and numerical solutions of a gauge periodic time dependent ginzburg-landau model for type-ii superconductors 期刊论文
Journal of Computational Mathematics, 1997, 卷号: 15, 期号: 4, 页码: 365
Authors:  Chen Zhiming
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30